# SDR QXEA2012121701716

- Difficulty date: December 17, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 27,380 hours, 28,470 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: 29675
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE REPORTED IN LT MAIN WHEEL WELL DURING TAXI OUT FOR TAKEOFF. COMPLIED WITH INSPECTION AFTER WHEEL BEARING FAILURE IAW AMM TASK 05-50-17-210-801.  DUE TO BEARING FAILURE JACKED THE ACFT IAW MTC 6071001 AND R & R BOTH LT INBD AND OTBD WHEEL/ TIRE ASSEMBLIES IAW MTC 6324201. ALSO R & R THE LEFT AXLE IAW AMM TASKS 32-11-04-000/ 400 -801. FUNCTIONAL TEST OF THE ANTI-SKID CONTROL SYS GOOD IAW AMM TASK 32-46-00-720-801.  NO FURTHER DEFECTS NOTED.
